Another on a class of rational curves

Nikolaj Podtjagin

Časopis pro pěstování matematiky (1967)

  • Volume: 092, Issue: 3, page 294-312
  • ISSN: 0528-2195

How to cite


Podtjagin, Nikolaj. "Eště o jednej triede racionálnych kriviek." Časopis pro pěstování matematiky 092.3 (1967): 294-312. <>.

author = {Podtjagin, Nikolaj},
journal = {Časopis pro pěstování matematiky},
keywords = {algebraic geometry},
language = {slo},
number = {3},
pages = {294-312},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Eště o jednej triede racionálnych kriviek},
url = {},
volume = {092},
year = {1967},

AU - Podtjagin, Nikolaj
TI - Eště o jednej triede racionálnych kriviek
JO - Časopis pro pěstování matematiky
PY - 1967
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 092
IS - 3
SP - 294
EP - 312
LA - slo
KW - algebraic geometry
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.